Rodríguez-Puerta, Inmaculada Sebastiá Costa, Francisco Álvarez-López, Alberto A. Buendía, Mónica
Year of Publication:
[Journal:] Revista de Métodos Cuantitativos para la Economía y la Empresa [ISSN:] 1886-516X [Volume:] 11 [Year:] 2011 [Pages:] 33-40
In this paper we present a reformulation of a lemma due to Lippman and McCall - initially formulated a unique random variable - to be applied to the case of several random variables, and we illustrate its use in the theory of the firm under uncertainty. We have performed this on a recent model of the theory, for which the respective optimal levels chosen by the firm with and without uncertainty are compared in a more direct way than that used originally by its authors. We also make use of the lemma, in the context of the same model, to study the effect of a variation in risk aversion, which had not been studied before.
uncertainty modelling firm under uncertainty uncertainty in several variables